# SDR 20001206SH021

- Difficulty date: October 27, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: R6166M1
- Part serial: 730407
- Condition: Failed
- Location: Airstair Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

KBUF - SABRES 7 - FORWARD AIRSTAIR DOOR OPERATED CORRECTLY IN STANDBY MODE.  ONLY THE NORMAL MODE WAS INOPERATIVE.  AIRCRAFT RETURNED TO THE AIRFIELD AND LANDED WITHOUT INCIDENT.  AFTER CLOSING THE DOOR USING THE STANDBY MODE, THE AIRCRAFT PRESSURIZED NORMALLY.  FORWARD AIRSTAIR DOOR ACTUATOR REPLACED.  DOOR OPERATES NORMAL.  (X)
